# SDR SWAA2012041803189

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 81,741 hours, 74,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STA 500B + 15", STR 19L.  REPAIRED SKIN PER SRM.
